# SDR YENA2025080800818

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 05723
- Aircraft time: 44,890 hours, 15,077 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#257, BOS-BZN.  APU OILY ODOR / DIRTY SOCKS AFTER GATE ARRIVAL MILD ODOR IN FLIGHT DECK STRONG ODOR IN AFT CABIN IN GALLEY; COMPLIED WITH INFO NOTICE 2017-T015L SECTION B ISOLATED FAULT TO TYEP 1 EVIDENCE OF OIL LEAK IN APU INLET AREA PER TSM 05-50-00-810-085-B APU PLACED ON MEL REF LP 4255102 MDDR# 590973 FOR PRECAUTIUONAY R/R BOTH HEPA FILTERS A/C IS OK TO CONT SVC  PACK ECS DECONTAMINATION ALSO PERFORMED.
